About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 163648, 16 pages
http://dx.doi.org/10.1155/2012/163648
Research Article

Existence Results for the Distributed Order Fractional Hybrid Differential Equations

Faculty of Mathematical Sciences, Shahrekord University, P.O. Box 115, Shahrekord, Iran

Received 22 July 2012; Accepted 7 October 2012

Academic Editor: Yongfu Su

Copyright © 2012 Hossein Noroozi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hossein Noroozi, Alireza Ansari, and Mohammad Shafi Dahaghin, “Existence Results for the Distributed Order Fractional Hybrid Differential Equations,” Abstract and Applied Analysis, vol. 2012, Article ID 163648, 16 pages, 2012. doi:10.1155/2012/163648